Vol. 53, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The extended centralizer of an S-set

C. V. Hinkle

Vol. 53 (1974), No. 1, 163–170
Abstract

Let S be a semigroup with zero. The extended centralizer Q(Ms) of a right S-set Ms is defined. Necessary and sufficient conditions are given for Q(Ms) to be a regular semigroup. In particular, Q(Ss) is shown to be a regular semigroup when S is regular. We also show that whenever the singular congruence on S is the identity, then Q(Ss) is the injective hull of |Ss and is right self injective.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 19 July 1973
Published: 1 July 1974
Authors
C. V. Hinkle